FRIHOST FORUMS SEARCH FAQ TOS BLOGS COMPETITIONS
You are invited to Log in or Register a free Frihost Account!


A few things on my mind..





Srs2388
What can I do here?
I keep praying and praying... but i feel like God is ignoring me..
Right now, I am getting in more and more pain... (physical and emotional)
I just want to end it all... I take oxycontin for pain... i ran out later than i was supposed to... good right... no.
the dr. said i need surgery, but i can't pay for 30G's in surgery..
so he isn't giving me anything for pain, so i have withdraws and hurt to the point that i wanna die.
I have went 2 weeks like going to bed and not sleeping for more than an hour.
I have been taking soma and hydrocodone and sometimes indomethicin (indomethicin sucks) it doesn't even almost help.. but hydrocodone still wont help.
i was taking at least 80MG of oxycontin CR a day.... but i'd break the time release b/c even that quit hurting...
I prayed for my grandmother to get better she suffered and suffered... over a year one cancer that ate through her skin...
How can God let her suffer like this???
Sorry to make a post like this... I just want someone to answer a few questions...
can withdraws make you have suicidal thoughts?
this Dr. wont give me more meds... he said until i get surgery... i have only been on oxy's for like 6 months... pain killers in general for around a year..
my wreck was on the 13th of this month...
sorry if my post makes no since... mods delete if you want. it's not a big deal or anything...
but what can I do? I want to be able to sleep. i want suicidal thoughts and depression gone...
please someone reply quickly
Bikerman
Sudden withdrawal from Oxycontin is ill-advised and your doctor has behaved very badly if that is what he/she has implemented. Side effects from sudden withdrawal can certainly include high levels of anxiety, insomnia and muscle pains.
80mg is a relatively high daily dose (I presume you were taking the greenish 80mg tablets?) and therefore withdrawal is likely to be severe. You really need to see your doctor again and explain that you are experiencing severe withdrawal symptoms and, if necessary, work out between you a reduction regime rather than sudden cold-turkey. If your doctor does not agree then you need to seek a second opinion and (I would suggest) report the doctor for professional misconduct.

I'm afraid I can't help you with the religious part of the problem, since I am not religious myself, but I would suggest that your increased levels of pain and anxiety are likely to produce negative thoughts and addressing this should be your first concern. Worry about theology when you are back on an even keel.
Srs2388
Thanks for the reply. I have been taking hydro's that i buy from people I know. It helped the withdraws some.
I was taking 2 of the orangeish 40MG CR. but i was dumb enough to break it when it quit helping me normally. so i broke the time release.
i did that alot.. then when it would wear off or start to wear off, I would take another.
Oxy's are something NOT to be played around with i figured this out.
That is the only thing i don't like about this doctor. He made me go cold turkey twice.
Oxycontin is one of the most powerful pills i have ever taken in my life.
besides in the hospital on morphine going straight to the veins.
so, my body has had strong opiates for a year now... well close to a year.
That has made me seriously consider suicide.. I haven't attempted it though, just came close.
Thanks for taking the time to read all of it though.
Also, thanks for the reply.
sorry if this doesn't make any since or something is spelled wrong i took an ambien 30 mins ago... i haven't been sleeping so i get this to try out... it helps.
Bikerman
You really need to tell your Doctor this. If the doctor is unaware that you have been overdosing by breaking the time release capsule then the doctor might not be aware of how bad the withdrawal symptoms actually are.
No doctor should be forcing patients to go 'cold turkey' from powerful opiates - particularly when that same doctor has presumably prescribed the opiates to start with. Over here in the UK this would be considered professional misconduct and the doctor could well find themselves up before the General Medical Council to explain themselves. I don't know how the system works in the US but you need to either get this doctor to reconsider or seek a second opinion.
In either case you need to be honest about the level of medication you have been taking, and about breaking the time release 'shell' of the tablets. There is no shame in doing so - I've been in great pain myself a couple of times and I know I would have done just about anything to relieve it - and not being honest will simply make matters worse since the doctor needs to know what you have actually been taking, not simply what you were prescribed.
Srs2388
You really seem to know a lot.
The situation wasn't to really get high or anything, the 40MG of oxycontin had simply quit helping. so i started breaking the time release... one time i put it on foil, got a hammer got it into powder then ate the powder.. I was still hurting.
so then i snorted half of one.
i know it sounds like im a serious druggie... but I really am not... I just want the pain to stop, like every night i lay in bed, tossing and turning because of pain. My family doesn't know about the breaking time release... they keep saying that I just want pills and stuff.
I have no medical insurance.. I am going to try to get dad to take me to a different dr and tell him the whole story.
I have hydrocodone but it isn't prescribed to me... so i take the risk.
I also take kratom.. I made poppy tea yesterday but couldn't hardly drink it, it was the worst taste ever.
That can tell you or anyone how desperate I am to quit hurting.
Thanks again for taking the time to help me out.
I hate the thoughts of wanting to kill myself though... before the wreck i rarely had those thoughts.
now I have them everyday, along with really bad anxiety.
Having no insurance really sucks because I can't simply go to a dr.
GeoffA
I am sorry that you are having such stress dealing with severe pain and, what sounds like the US health care system.

Perhaps attempting to immigrate here to Canada might be one option to pursue. That way you could have the surgery that you need as a prerequisite. With that in place you could deal with what could really kill you which is your mental health struggle.

I have been so fortunate that I have received all the psychiatric and therapeutic help that I needed, without ever having to bother about being able to pay for it. I have now been helped out of the "pit" and have the gift of excellent mental health - for the first time in my life. I know that there is no cure for mental illness, but there is excellent and effective help.

It is hard to imagine that a country as large, rich, and powerful as the US would have fallen prey to the predatory health care system. I hope that Obama does become President and will take the vultures on and put a stop to the strangle hold that holds the population hostage.

It is okay to have suicidal thoughts. there is nothing we can do to stop them from turning up. But, it is very probable that you will eventually get the support that is so important to get them in check and have a productive and happy life in spite of the pain. Over the last eight years I have come a long way from the bleak Grey state that I was in, when I watched an interview on TV with Christopher Reeves gasping away in his wheel chair. I would have swapped places with him in a heart beat to have his zest and enthusiasm for the movie industry and spinal cord research.

Good luck. Something good will come your way. Take heart in that you are not alone.
f99123
I am sorry I can't give you any help but wishes.
Related topics
What is your operating system?
Do you read comics? What title?
Which kind of board do u like??
Choosing a Gnu/Linux distribution tips
Do you support few things ?
Making a homepage?!
i use frontpage
...
Abortion or Murder?
Laws on Cannabis
All About WoW
Competition
Can someone clear a few things up for me please
Things people should need to pass a test before they can do.
Reply to topic    Frihost Forum Index -> Lifestyle and News -> Health and Beauty

FRIHOST HOME | FAQ | TOS | ABOUT US | CONTACT US | SITE MAP
© 2005-2011 Frihost, forums powered by phpBB.